# SDR SWAA2025121033790

- Difficulty date: November 11, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 2 VAPOR BARRIER WEB, BS 663.75, RBL 25 MAIN WHEEL WELL.  REPAIRED THE VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10, REPAIR 10.
